# SDR CALA0800467

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 29,830 hours, 9,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FUSELAGE DRAIN PLUG 8" AFT OF NR 1 VHF COMMUNICATION ANTENNA.  REPAIRED IAW ECRA 5330-03805 PART 1, INITIATED A DIP TO ACCOMPLISH INSPECTION OF THE REPAIR PER PART 2 PRIOR TO THE ACCOMPLISHMENT OF 50,000 TOTAL AIRFRAME FLIGHT CYCLES AND REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 18,000 FLIGHT CYCLES THERE AFTER.
